American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J60) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Yu. S. Mishura and V. V. Tomashyk. Convergence of exit times for diffusion processes. Theor. Probability and Math. Statist. 88 (2014) 139-149.
Abstract, references, and article information   
View Article: PDF

[2] J. Dhaene, A. Kukush and D. Linders. The multivariate Black \& Scholes market: conditions for completeness and no-arbitrage. Theor. Probability and Math. Statist. 88 (2014) 85-98.
Abstract, references, and article information   
View Article: PDF

[3] N. Leonenko, L. Sakhno and N. Šuvak. Parameter estimation for reciprocal gamma Ornstein--Uhlenbeck type processes. Theor. Probability and Math. Statist. 86 (2013) 137-154.
Abstract, references, and article information   
View Article: PDF

[4] P. P. Kononchuk and B. I. Kopytko. Semigroups of operators that describe a Feller process on the line, which is the result of pasting together two diffusion processes. Theor. Probability and Math. Statist. 84 (2012) 87-97.
Abstract, references, and article information   
View Article: PDF

[5] N. Abourashchi and A. Yu. Veretennikov. On exponential bounds for mixing and the rate of convergence for Student processes. Theor. Probability and Math. Statist. 81 (2010) 1-13. MR 2667305.
Abstract, references, and article information   
View Article: PDF

[6] Ya. M. Khusanbaev. The convergence of Galton-Watson branching processes with immigration to a diffusion process. Theor. Probability and Math. Statist. 79 (2009) 179-185. MR 2494547.
Abstract, references, and article information   
View Article: PDF

[7] N. Semenovs'ka. A problem of interpolation of a homogeneous and isotropic random field. Theor. Probability and Math. Statist. 74 (2007) 171-179. MR 2336787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. I. Yadrenko and N. Semenovs'ka. The problem of estimation of unknown mean value for some correlation models of homogeneous and isotropic random fields. Theor. Probability and Math. Statist. 72 (2006) 193-201. MR 2168148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] N. V. Semenovs'ka and M. I. Yadrenko. Explicit extrapolation formulas for correlation models of homogeneous isotropic random fields. Theor. Probability and Math. Statist. 69 (2004) 175-185. MR 2110915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1